# SDR DALA2024112211153

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 94,273 hours, 17,961 cycles
- System (JASC): 2565 · Escape Slide
- Part: Module
- Condition: Faulted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 1L DOOR 'SLIDE' LIGHT INOP. CORRECTIVE ACTION: MOVED AND REPLACED SLIDE LIGHT ARM MODULE PER B767-400 AMM 52-73 (6747136)
